# SDR AALA20150422011

- Difficulty date: April 22, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 45,199 hours, 21,767 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980002
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED DUE TO CTR FUEL TANK BOOST PUMP FAILURE.  EMER NOT DECLARED & LANDING EVENTFUL.  R & R CTR FUEL TANK BOOST PUMP IAW AMM 28-20-07-201 WITH GOOD OPERATIONAL CHECK.
